CureZone   Log On   Join
Re: Nystatin side effects
 
fogprincess Views: 13,879
Published: 12 years ago
 
This is a reply to # 1,616,762

Re: Nystatin side effects


? This didn't really answser my question. I am a nurse. I understand I can look the drug up in the PDR and also ask my pharmacist, which I have done both.
I was hoping that, since you specialize in Candida-related problems, you might have knowledge about constipation and this sudden onset sweating clammy sensation. I have no shock symptoms.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.com

5.297 sec, (1)